Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On a method for obtaining approximate solutions to Sturm-Liouville problems


Author: Serge Abrate
Journal: Math. Comp. 64 (1995), 1511-1515
MSC: Primary 65L10; Secondary 34A45, 34B24
MathSciNet review: 1308445
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method presented recently to find approximate solutions to a Sturm-Liouville problem is shown to be a special case of a classical weighted residual method. The choice of approximation functions and convergence of the method are also examined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10, 34A45, 34B24

Retrieve articles in all journals with MSC: 65L10, 34A45, 34B24


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1995-1308445-9
Article copyright: © Copyright 1995 American Mathematical Society